# SDR ASOA20120223011

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 19,043 hours, 10,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526343003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80, CORRODED UNDER APU SHUNT CONNECTOR PLATE.  BLENDED OUT DAMAGED AREA AND PERFORMED NDT FOR CRACKS.  PROTECTED WITH ALODINE, APPLIED HIGH SOLIDS EPOXY TO THE REWORKED AREAS.
